Translator Disclaimer
April, 1981 A Berry-Esseen Theorem for Linear Combinations of Order Statistics
R. Helmers
Ann. Probab. 9(2): 342-347 (April, 1981). DOI: 10.1214/aop/1176994478

Abstract

A Berry-Esseen bound of order $n^{-1/2}$ is established for linear combinations of order statistics with smooth weight functions. The underlying distribution function must possess a finite absolute third moment. This improves an earlier result of the author.

Citation

Download Citation

R. Helmers. "A Berry-Esseen Theorem for Linear Combinations of Order Statistics." Ann. Probab. 9 (2) 342 - 347, April, 1981. https://doi.org/10.1214/aop/1176994478

Information

Published: April, 1981
First available in Project Euclid: 19 April 2007

zbMATH: 0474.62039
MathSciNet: MR606999
Digital Object Identifier: 10.1214/aop/1176994478

Subjects:
Primary: 62G30
Secondary: 62E20

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.9 • No. 2 • April, 1981
Back to Top